MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - FINNED STEM DIA. 15 MM L. 80 MM

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - FINNED STEM DIA. 15 MM L. 80 MM
Model Number 1304.15.150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Initial report (b)(4).Revision surgery performed on (b)(6) 2026 due to infection.The implanted devices were removed and spacer inserted while infection resolves.Previous surgery performed on (b)(6) 2022.The following devices were explanted: smr cementless finned stem (product code: 1304.15.150, lot: 2119081 - ster: (b)(6)) - sold in us.Smr reverse humeral body (product code: 1352.20.010, lot:2124103 - ster: (b)(6)) - not sold in us smr reverse hp liner long (product code: 1362.09.020, lot: 2116715 - ster: (b)(6)) - sold in us smr connector small r (product code: 1374.15.305, lot: 2201510 - ster: 2200042) - sold in us smr reverse hp glenosph.44 mm (product code: 1374.50.440, lot: 2122191 - ster: (b)(6)) - sold in us smr uncement.Glenoid #small-r (product code: 1375.20.005, lot: 2124096 - ster: (b)(6)) - not sold in us bone screw ø6,5 h.25mm (product code: 8420.15.020, lot: 2024416 - ster: (b)(6)) - sold in us bone screw ø6,5 h.30mm (product code: 8420.15.030, lot:2106481 - ster: (b)(6)) - sold in us patient is a female, 60 years old.Event occurred in canada.
 
Additional Manufacturer Narrative
The review of the dhrs and sterilization charts for the involved lot numbers was completed and did not reveal any pre existing anomalies.The dhr check for lot number 2119081 has been requested from the third party supplier and is currently ongoing.A final report will be provided upon completion of the investigation.
 
Event or Problem Description
Initial report (b)(4).Revision surgery performed on (b)(6) 2026 due to infection.The implanted devices were removed and spacer inserted while infection resolves.Previous surgery performed on (b)(6) 2022.The following devices were explanted: smr cementless finned stem (product code: 1304.15.150, lot: 2119081 - ster:2100290) - sold in us.Smr reverse humeral body (product code: 1352.20.010, lot:2124103 - ster: 2200005) - not sold in us.Smr reverse hp liner long (product code: 1362.09.020, lot: 2116715 - ster: 2100288) - sold in us.Smr connector small r (product code: 1374.15.305, lot: 2201510 - ster: 2200042) - sold in us.Smr reverse hp glenosph.44 mm (product code: 1374.50.440, lot: 2122191 - ster: 2100323) - sold in us.Smr uncement.Glenoid #small-r (product code: 1375.20.005, lot: 2124096 - ster: 2200010) - not sold in us.Bone screw ø6,5 h.25mm (product code: 8420.15.020, lot: 2024416 - ster: 2100030) - sold in us.Bone screw ø6,5 h.30mm (product code: 8420.15.030, lot:2106481 - ster: 2100198) - sold in us.Patient is a female, 60 years old.Event occurred in canada.
 
Additional Manufacturer Narrative
A review of the device history records (dhrs) and the sterilization charts for the involved lot number was performed and did not reveal any pre existing anomalies.The additional information requested from the complaint source, including pre- and post operative x rays, patient clinical information, and microbiological tests or their outcomes, was not provided.Therefore, based on the limited information available, a definitive root cause of the event cannot be determined.However, based on the review of the dhrs for the involved lot numbers, which did not reveal any anomalies, it is concluded that the event is not a product-related issue.Pms data (b)(4).This is a final mdr report.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - FINNED STEM DIA. 15 MM L. 80 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24444030
Report Number3008021110-2026-00151
Device Sequence Number10443598
Product Code HSD
UDI-Device Identifier08033390270786
UDI-Public08033390270786
Combination Product (Y/N)N
PMA/510(K) Number
K101263
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1304.15.150
Device Catalogue Number1304.15.150
Device Lot Number2119081
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer02/06/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown